# SDR YENA2021080500498

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 72,961 hours, 26,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 737, BDL-MCO. ODOR AFTER APU BLEED ( APU SYSTEM ) ; MEL 49-1001A CAT C (M) C/W PLACARD INSTALLED . OPEN.
